# SDR ASOA201702071294

- Difficulty date: February 7, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: 601R31802415S
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD CUTOUT FOR PANEL 832DL HAS CORROSION.  REMOVED THE CORROSION AND OUT OF TOLERANCE. REPLACED PAX DOOR INNER SKIN PER CRJ 700 SRM 51-42-06-001-001-AO1, ECTC REO 670-52-11-933, 51-42-21-001-001-A01.
